# SDR UIEA200700499

- Difficulty date: December 8, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 22,275 hours, 3,356 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED STAB TRIM EICAS MESSAGE.  RAN CHECKLIST AND REACTIVATED LEFT SIDE AND RIGHT SIDE STAYED OFF.  PERFORMED STAB TRIM CONT SYSTEM TEST AS PER AMM TASK 27-41-00-715-007 SYSTEM TEST PASSED.  PERFORMED STAB TRIM SYSTEM TRIM TEST TASK 22-22-00-745-001 STAB TRIM PASSED.  FCC RIGHT BITE TEST PASSED AS PER AMM 22-11-00.  VISUAL INSPECTION OF STAB JACK SCREW C/W OPS CHECK GOOD.  EICAS MESSAGE CLEARED.  AIRCRAFT RELEASED FOR FLIGHT.
